# SDR DL76L100374

- Difficulty date: February 14, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 82,185 hours, 12,059 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT GOT T/E FLAP DISAGREE EICAS INTERMITTENTLY WAS DISPLAYED.     PERFORMED FSEU BITE NO FAULTS NOTED RAN FLAPS FROM UP TO 30 SEVERAL TIMES NO FAULTS NOTED.  RAN FLAPS IN ATLN MODE NO FAULTS.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
